I HAVE HIGH BP AND TAKE LISINOPRIL I ALSO FILL UP WITH WARTER AT LEAST 1 EVERY 30 DAYS MY LEGS-FEET-AND FACE VARY EASY TO TELL AND WHEN THIS HAPPENS I TAKE LASIX THE COMBO OF BOTH TAKES THE WARTER AWAY - THE LASIX IS AT 40MG AND I ONLY TAKE 1 OF THEM 1 TIME A DAY AND MAYBE 2 FOR 30 DAYS - BUT WHEN I TAKE THE LASIX IT MAKES ME FEEL LIKE IM HAVING A HEART ATACK EVERY TIME I GET UP TO DO SOME TRHING AND IT TAKES ME LIKE 5 DAYS AFTER I TAKE IT TO FEEL GOOD AGAIN ANYONE KNOW WHY THIS MIGHT BE ???? I HAVE HAD 2 HEART TEST THAT HAVE COME IN AS OK - HIGH BP RUNS IN MY FAMILY BUT I DONT KNOW WHERE IT COMES FROM I JUST FOUND OUT ABOUT I THING CALLED PULMONARY HYPERTENSION AND THIS FITS HOW AND WHAT HAPPENS TO ME AND I WAS JUST LOOKING FOR ANYONE WHO MIGHT KNOW MORE ABOUT THIS OR THE THING WITH THE LASIX THANKS JACK
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...